s'authentifier
version française rss feed
HAL : ensl-00283404, version 2

Fiche détaillée  Récupérer au format
Communications in Mathematical Physics 291, 3 (2009) 691-761
Versions disponibles :
Riemann-Hilbert approach to a generalized sine kernel and applications
N. Kitanine1, Karol K. Kozlowski2, Jean Michel Maillet2, N. A. Slavnov3, Véronique Terras2, 4
(11/2009)

We investigate the asymptotic behavior of a generalized sine kernel acting on a finite size interval [-q,q]. We determine its asymptotic resolvent as well as the first terms in the asymptotic expansion of its Fredholm determinant. Further, we apply our results to build the resolvent of truncated Wiener--Hopf operators generated by holomorphic symbols. Finally, the leading asymptotics of the Fredholm determinant allows us to establish the asymptotic estimates of certain oscillatory multidimensional coupled integrals that appear in the study of correlation functions of quantum integrable models.
1 :  LPTM - Laboratoire de Physique Théorique et Modélisation
2 :  Phys-ENS - Laboratoire de Physique de l'ENS Lyon
3 :  SMI - Steklov Mathematical Institute
4 :  LPTA - Laboratoire de Physique Théorique et Astroparticules
Physique/Physique mathématique

Mathématiques/Physique mathématique
Fredholm determinant – Generalized sine kernel – Wiener-Hopf operators – Integrable models
Liste des fichiers attachés à ce document : 
PS
GSKfinal.ps(702.7 KB)
PDF
GSKfinal.pdf(584.1 KB)